Change search
ReferencesLink to record
Permanent link

Direct link
Homoclinic points of non-expansive automorphisms
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Aequationes Mathematicae, ISSN 0001-9054, E-ISSN 1420-8903, Vol. 76, no 1-2, 1-18 p.Article in journal (Refereed) Published
Abstract [en]

We study homoclinic points of non-expansive automorphisms of compact abelian groups. Connections between the existence of non-trivial homoclinic points, expansiveness, entropy and adjoint automorphisms (in the sense of Einsiedler and Schmidt) are explored. Some implications for countable abelian group actions by automorphisms of compact abelian groups are also considered and it is shown that if every element of such an action has finite entropy, there can be no non-trivial common homoclinic points, unless the action is generated by a single automorphism.

Place, publisher, year, edition, pages
2008. Vol. 76, no 1-2, 1-18 p.
Keyword [en]
Homoclinic points, non-expansive automorphism, adjoint automorphism, entropy rank one action, common homoclinic points
National Category
URN: urn:nbn:se:kth:diva-36336DOI: 10.1007/s00010-007-2919-1ISI: 000207629900001ScopusID: 2-s2.0-47949120249OAI: diva2:430620
QC 20110711Available from: 2011-07-11 Created: 2011-07-11 Last updated: 2011-07-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Miles, Richard
By organisation
Mathematics (Div.)
In the same journal
Aequationes Mathematicae

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link